# SDR HNAA2021030700089

- Difficulty date: March 4, 2021
- Submitted: March 7, 2021
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 50,494 hours, 44,158 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Malfunctioned
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE THRUST REVERSER DISAGREE MESSAGE ON TAKE OFF ROLL (C/W TASK 78-31-01-980-801-A).  REACTIVATED ICU AND REMOVED LOCK PINS. T/S E1 REV  DISAGREE MSG IAW FIM 78-34-00-810-803A. R&R'D RELAYS  KO641,K0397,AND K0323 IAW SWPM 20-13-02.   OPS CK OF TR GOOD. NO MESSAGES ON EICAS OR CMC. OK FOR SERVICE.
